# SDR SIMA20200921001

- Difficulty date: September 21, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 47,556 hours, 43,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOP.  C/A: R & R RT AFT OVERWING EMERGENCY LAMP, IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD, IAW EMB 145 AMM 33-50-00.
